# SDR USAA2009092392598

- Difficulty date: September 22, 2009
- Submitted: September 23, 2009
- Operation: Air carrier
- Aircraft: N625AW
- Make and model: Airbus A320-231
- Aircraft serial: 64
- Aircraft time: 63,514 hours, 28,471 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Part number: 1156565
- Condition: Broken
- Location: Cabin
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLT 1779 - LAS - EEL - PASSENGER BROKE EMERGENCY EXIT FLOOR LIGHT COVER 9D.  MAINTENANCE INSTALLED NEW LENS COVER AT 9D EMERGENCY EXIT LIGHT.
